MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS INFINITY LAB CORE LICENSE 3.X; CALCULATOR/DATA PROCESSING MODULE FOR CLINICAL USE

ROCHE DIAGNOSTICS COBAS INFINITY LAB CORE LICENSE 3.X; CALCULATOR/DATA PROCESSING MODULE FOR CLINICAL USE
Catalog Number 09180443001
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation verified there is a software issue with the cobas infinity.Concurrent execution of multiple host message threads is not managed correctly, leading to incorrect patient information being displayed on the validation screen.
 
Event or Problem Description
The initial reporter stated they had an issue with the cobas infinity software version 3.05.07.The customer alleged that the cobas infinity system displayed incorrect patient information on the validation screen.Information for a different patient is shown.

Brand Name
COBAS INFINITY LAB CORE LICENSE 3.X
Common Device Name
CALCULATOR/DATA PROCESSING MODULE FOR CLINICAL USE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20832433
Report Number1823260-2024-03504
Device Sequence Number8865013
Product Code JQP
UDI-Device Identifier07613336177129
UDI-Public07613336177129
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09180443001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2024
Initial Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown